# SDR TRBA2011006

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 22,039 hours, 26,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 4868
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHTS - CABIN DOORS AND EVERY OTHER STRIP (FWD) NOT ILLUMINATED. R & R EMERGENCY LIGHTING POWER SUPPLY BATTERY IAW JIC AMM 33-51-21 ALSO PERFORMED  EX-335121-RAI-10010-007 AND EX-335000-OPT-10000-002 AND FOUND ALL SATISFACTORY UNIT BATTERY LOCATION 43WL.
